For people who don't fool around with pain. Active Ingredients: In Each Caplet: Ibuprofen 200 mg (NSAID) (Nonsteroidal Anti-Inflammatory Drug) Inactive Ingredients: Carnauba Wax; Colloidal Silicon Dioxide; Corn Starch; FD&C Yellow #6; Hypromellose; Iron Oxide; Magnesium Stearate; Polydextrose; Polyethylene Glycol; Pregelatinized Starch; Propylene Glycol; Shellac; Stearic Acid; Titanium Dioxide Uses: Temporarily relieves minor aches and pains due to: headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, menstrual cramps. Temporarily reduces fever. Capsule-shaped tablets.
Warning Text: Keep out of reach of children.